# SDR COMA0060838

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 14,928 hours, 14,455 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

COPILOTS MFD WENT BLANK, YAW DAMPNER 2 STATUS MESSAGE AND GEN 2 CAUTION.  DEFERRED MAINTENANCE ON NR 2 GENERATOR PER MEL.
